Iterated Integrals and Homotopy Periods
Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 4, pp. 27-71.
@article{PDML_1976__13_4_27_0,
     author = {Cenkl, Bohumil},
     title = {Iterated {Integrals} and {Homotopy} {Periods}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {27--71},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {13},
     number = {4},
     year = {1976},
     zbl = {0407.58002},
     mrnumber = {478141},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1976__13_4_27_0/}
}
TY  - JOUR
AU  - Cenkl, Bohumil
TI  - Iterated Integrals and Homotopy Periods
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1976
DA  - 1976///
SP  - 27
EP  - 71
VL  - 13
IS  - 4
PB  - Université Claude Bernard - Lyon 1
UR  - http://www.numdam.org/item/PDML_1976__13_4_27_0/
UR  - https://zbmath.org/?q=an%3A0407.58002
UR  - https://www.ams.org/mathscinet-getitem?mr=478141
LA  - en
ID  - PDML_1976__13_4_27_0
ER  - 
%0 Journal Article
%A Cenkl, Bohumil
%T Iterated Integrals and Homotopy Periods
%J Publications du Département de mathématiques (Lyon)
%D 1976
%P 27-71
%V 13
%N 4
%I Université Claude Bernard - Lyon 1
%G en
%F PDML_1976__13_4_27_0
Cenkl, Bohumil. Iterated Integrals and Homotopy Periods. Publications du Département de mathématiques (Lyon), Volume 13 (1976) no. 4, pp. 27-71. http://www.numdam.org/item/PDML_1976__13_4_27_0/

[1] J.F. Adams, On the cobar construction, Colloque Lauvain 1956, 81-87 (same in Proc. Nat. Acad. Sc. 42, 409-412 (1956)). | MR | Zbl

[2] H. Cartan, Theories cohomologiques, Inventiones Math. 35 (1976), 261-272. | EuDML | MR | Zbl

[3] K.T. Chen, Algebras of iterated path integrals and fundamental groups, T.A.M.S. 156 (1971), 359-379. | MR | Zbl

[4] K.T. Chen, Iterated integrals of differential forms and loop space homology, An. Math. 97 (1973), 217-246. | MR | Zbl

[5] J.P. May, Metric Massey products, J. Algebra 12 (1969), 533-568. | MR | Zbl

[6] D. Sullivan, Infinitesimal computations in topology, (preprint). | Numdam | MR | Zbl

[7] D. Sullivan, Differential forms and topology of manifolds. Proceedings of the Conference on manifolds, Tokyo, 1973. | Zbl

[8] C. Watkiss, Cochaines commutatives sur les ensembles simpliciaux, (preprint).